It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board

  • Peri Symptoms Worse

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-07-2019, 06:12 PM   #1
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 69
    Mompa1 HB User
    Peri Symptoms Worse

    Hello Everyone, I am 46 and have been going through Peri symptoms for quite a while now. At least 5 years. I still have periods but they are getting shorter and coming closer together. Over the past year PMS has gotten worse and my reflux is starting to flare about 2 weeks out of every month. I have an appointment with my GYN next week to discuss hormone options. I have tried progesterone cream but that made me feel horrible. I have had my right ovary removed 3 yrs ago due to a benign mass. I want to try BCP again. I think that might be a better option instead of HRT at this point since the pill will override what my body is making and I wonít have to worry about the roller coaster ride of fluctuating hormones each month. My question is how do you know what dose of hormones you need with the pill? I did a saliva test a few months ago and my progesterone to E2 ratio was low. My GYN said there was no need to do blood work at this point because hormones fluctuate so much that she will just go by my symptoms.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 10-07-2019, 07:29 PM   #2
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,005
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Peri Symptoms Worse

    A lo dose bcp should even things out and that is where they usually start. You can always increase it. She is correct that the fluctuations make it difficult so this is what they do. It worked great for me to just change my bcp as I was on them already. Give it a try for a couple of months and see how it goes.

     
    Reply With Quote
    Old 10-11-2019, 08:22 PM   #3
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 69
    Mompa1 HB User
    Re: Peri Symptoms Worse

    Thanks Titchou. Did you have any digestive issues when your hormones were unbalanced? That has been my main issue along with night sweats and worsening anxiety.

     
    Reply With Quote
    Old 10-11-2019, 09:36 PM   #4
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,005
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Peri Symptoms Worse

    No...I pretty much have always had a cast iron stomach though I couldn't eat green bell peppers any longer! Bad indigestion!

     
    Reply With Quote
    Old 10-14-2019, 12:25 PM   #5
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 69
    Mompa1 HB User
    Re: Peri Symptoms Worse

    Quote:
    Originally Posted by Titchou View Post
    No...I pretty much have always had a cast iron stomach though I couldn't eat green bell peppers any longer! Bad indigestion!

    So I spoke with my GYN. Sheís starting me on Lo Loestrin to see how I do but said I have to wait until my period starts to start the pack. I am mid cycle at the moment. What would happen if you started them mid cycle?

     
    Reply With Quote
    Old 10-14-2019, 03:36 PM   #6
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,005
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Peri Symptoms Worse

    It will mess up your periods and you'll be out of sync with the pills. Just wait.

     
    Reply With Quote
    Old 10-24-2019, 01:05 PM   #7
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 69
    Mompa1 HB User
    Re: Peri Symptoms Worse

    I started my pills Sunday night. Nausea has set in today. How long does this last? I am on the lowest dose pill possible.

     
    Reply With Quote
    Old 11-03-2019, 05:49 AM   #8
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 69
    Mompa1 HB User
    Re: Peri Symptoms Worse

    I am three weeks into my pills. About 4 days ago I began to have severe night sweats. I wasnít having them this bad before I started. Is this just my body adjusting to the low dose of hormones or is it not enough hormones?

     
    Reply With Quote
    Old 11-03-2019, 05:57 AM   #9
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,005
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Peri Symptoms Worse

    Could be either. How are the other symptoms?

     
    Reply With Quote
    Old 11-03-2019, 06:52 AM   #10
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 69
    Mompa1 HB User
    Re: Peri Symptoms Worse

    The other symptoms are about the same. Havenít noticed much of a difference yet with anything. The nausea is off and on but not as bad. I donít have any spotting or breast tenderness yet. I am more emotional and a little more moody than usual.

     
    Reply With Quote
    Old 11-03-2019, 10:40 AM   #11
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,005
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Peri Symptoms Worse

    I don't recall from previous posts - have you had an ultrasound and/or HIDA scan for gallbladder issues?

     
    Reply With Quote
    Old 11-03-2019, 10:52 AM   #12
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 69
    Mompa1 HB User
    Re: Peri Symptoms Worse

    Quote:
    Originally Posted by Titchou View Post
    I don't recall from previous posts - have you had an ultrasound and/or HIDA scan for gallbladder issues?
    Yes, I had my gallbladder removed 4 years ago. I have horrible reflux off and on and the can never find anything when I have an endoscopy. For me, I think my reflux is hormone related. All I drink is water and eat the blandest of foods. No dairy or gluten.

     
    Reply With Quote
    Old 12-03-2019, 10:07 AM   #13
    Mompa1
    Member
    (female)
     
    Join Date: Oct 2012
    Location: Columbia, SC US
    Posts: 69
    Mompa1 HB User
    Re: Peri Symptoms Worse

    So I am 3 weeks into my second pill pack and am still night sweating like crazy. I have gotten more moody and anxious and my GI symptoms seems worse. I donít think this is the right dose for me at all. I have called my GYN but they havenít responded yet. I didnít have this many symptoms before I started the pill. Should I try something else or just finish this pack and see what my body does?

     
    Reply With Quote
    Old 12-03-2019, 04:42 PM   #14
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,005
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Peri Symptoms Worse

    Not everyone does well on them. Did you ever take bcp when you were younger? Maybe you need a different formulation. Check with your gyno.

     
    Reply With Quote
    Reply Reply




    « Light spotting | - »
    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:53 AM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!